# SDR COMA0760665

- Difficulty date: November 22, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 17,875 hours, 14,571 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: TR17300600000
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5180 - RECEIVED ANTI-SKID CAUTION MESSAGE ON TAKEOFF.  ABORTED TAKEOFF, RETURNED TO GATE WITHOUT INCIDENT.  REPLACED RIGHT O/B BROKEN HARNESS SEGMENT.  NO FURTHER DEFECTS.
